# SDR SWIA20230713622

- Difficulty date: June 22, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N149SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000495
- Aircraft time: 21,025 hours, 11,995 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Nicked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR (2) FUSELAGE FORWARD LATCH FITTINGS HAS NICK DAMAGE.     (C-CHECK RO 7/12/2023)    COMPLIED WITH BLEND OF AFT CARGO DOOR LATCH FITTINGS AS MARKED. FOUND TO BE WITHIN LMITS PER SRM 53-23-29/AD02. REPAIR INSPECTION INTERVAL 3133FC TME LIMIT N/A SSI 52-30-005
